Boundary Value Problems
Volume 2005 (2005), Issue 3, Pages 377-382
Multiple positive solutions of singular -Laplacian problems by variational methods
1Department of Mathematical Sciences, Florida Institute of Technology, Melbourne 32901, FL, USA
2Academy of Mathematics and Systems Science, Institute of Mathematics, Chinese Academy of Sciences, Beijing 100080, China
Received 20 July 2004
Copyright © 2005 Kanishka Perera and Zhitao Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain multiple positive solutions of singular -Laplacian problems using variational methods. The techniques are applicable
to other types of singular problems as well.